# SDR ASAA2017030420171

- Difficulty date: March 4, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 32,155 hours, 9,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL IS CRACKED AT STA 727J AND STA 747 RBL 21.0. GROUNDED - YES. REMOVED AFT CARGO RT TRANSITION PNL FROM STA 727F+10-STA747 AND FABRICATED NEW TRANSITION PANEL AND SPLICE SIDEPLATE IAW SRM 53-00-53-2R-5 REPAIR 5 ALODINED, PRIMED IAW SRM 51-20-01 AND INSTALLED IAW SRM 53-00-53-2R-5 REPAIR 5 AND BAC DWG 146A7500 REV B.
